# SDR SWAA2022031066359

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 291.5 TO BS 294.5 AND STRINGER 17 R AT PASSENGER CABIN 2022-55502 / [01] REPLACED ANGLE AND FASTENERS LOCATED BS 291.5 TO BS 294.5 AND STRINGER 17R AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING 141A8310 REV- SEE INDIVIDUAL SING-OFFS BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BS 291.5 TO BS 294.5 AND STRINGER 17R AT PASSENGER CABIN I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING 141A8310 REV- ITEM RII  SEE INDIVIDUAL SING-OFFS BELOW
